# SDR UALA2011061702968

- Difficulty date: June 16, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 37,574 hours, 14,597 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRE LOOP A FAULT.   ACCOMPLISHED FIRE TEST FOR NR 2 ENG PER MM, TESTED GOOD.", ACCOMPLISHED HAND OVER HAND CHECK OF ALL DETECTORS AND WIRING. SHOOK OUT HARNESSES. CHECKED LOOP RESISTANCE FROM FDU AND FOUND NORMAL. REPLACED BOTH FWC'S REF AMM.  ACCOMPLISHED AFS AND LAND TEST. IAW AMM 22-96-00-710-001 AND AMM 22-97-00-710-001. TAXIED AIRCRAFT AROUND AT MANY POWER LEVELS, UNABLE TO MAKE FAIL. CHECKED OK.
